# SDR SWAA2024112161175

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N460WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32464
- Aircraft time: 66,755 hours, 40,006 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OVERWING EMERGECY EXIT LIGHT COVER MISSING<[01] INSTALLED RIGHT SIDE OVERWING EMERGECY EXIT LIGHT COVER AMM 33-51-01
